# SDR JJBA202006187005

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 41,636 hours, 29,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Placard
- Condition: Mislocated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR SAF-T-GLO EXIT PLACARDS AT ROW 21A AND 21CD ARE WRONG, NEEDS TO BE EXCHANGED WITH ROW 24A AND 24CD. RE-POSITIONED EXIT PLACARDS ON FLOOR PATH STRIPS.
